hrcak mascot   Srce   HID

Glasnik matematički, Vol. 48 No. 1, 2013

Publication date: June 2013

Published on HRČAK: 04 June 2013
Table of contents Full text
On geometric progressions on Pell equations and Lucas sequence (str.1-22) englishpdf 195 KB
Attila Bérczes, Volker Ziegler
Original scientific paper
Computation of perfect "almost-cuboids" (str.23-29) englishpdf 89 KB
Allan J. MacLeod
Original scientific paper
On the Diophantine equation f(n)=u!+v! (str.31-48) englishpdf 175 KB
Florian Luca
Original scientific paper
Sums of biquadrates and elliptic curves (str.49-58) englishpdf 129 KB
Julián Aguirre, Juan Carlos Peral
Original scientific paper
On zeros of some analytic functions related to the Riemann zeta-function (str.59-65) englishpdf 112 KB
Antanas Laurinčikas
Original scientific paper
A result concerning derivations in prime rings (str.67-79) englishpdf 122 KB
Maja Fošner, Nina Peršin
Original scientific paper
A note on representations of some affine vertex algebras of type D (str.81-90) englishpdf 131 KB
Ozren Perše
Original scientific paper
Commuting automorphisms of some finite groups (str.91-96) englishpdf 103 KB
S. Fouladi, R. Orfi
Original scientific paper
Bounded injectivity and Haagerup tensor product (str.97-102) englishpdf 99 KB
Mohammad Asadi, Alireza Medghalchi, Hamed Nikpey
Original scientific paper
Strong size properties (str.103-114) englishpdf 151 KB
Sergio Macías, César Piceno
Original scientific paper
On Snake cones, alternating cones and related constructions (str.115-135) englishpdf 274 KB
Katsuya Eda, Umed H. Karimov, Dušan Repovš, Andreas Zastrow
Original scientific paper
Ważewski's universal dendrite as an inverse limit with one set-valued bonding function (str.137-165) englishpdf 246 KB
Iztok Banič, Matevž Črepnjak, Matej Merhar, Uroš Milutinović, Tina Sovič
Original scientific paper
Continuum-chainable continuum which can not be mapped onto an arcwise connected continuum by a monotone epsilon mapping (str.167-172) englishpdf 101 KB
Pavel Pyrih, Benjamin Vejnar, Luis Miguel García Velázquez
Original scientific paper
On identifying hyperbolic 3-manifolds as link complements in the 3-sphere (str.173-183) englishpdf 133 KB
Dubravko Ivanšić
Original scientific paper
Asymptotic analysis and explicit estimation of a class of stochastic volatility models with jumps using the martingale estimating function approach (str.185-210) englishpdf 239 KB
Friedrich Hubalek, Petra Posedel
Original scientific paper
Visits: 7.940 *